MathSciNet Relay Station
MathSciNet bibliographic data
MR1384885 (97b:52013) 52B11 (05B30)
Hardin, R. H.; Sloane, N. J. A. McLaren's improved snub cube and other new spherical designs in three dimensions. Discrete Comput. Geom. 15 (1996), no. 4, 429–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement